I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 4, PAGES 1225-1249
A. I. Aganin
View as HTML View as gif image View as LaTeX source
This article deals with embedding Nikol'skii classes from Lorentz spaces into Lorentz spaces and each in other. Author has obtained necessary and sufficient conditions for these embeddings with certain restrictions on fundamental functions of Lorentz spaces.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: January 25, 1999